# SDR 9JLA2020042200000

- Difficulty date: April 22, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N612YM
- Make and model: Lear 45LEAR
- Aircraft serial: 248
- Aircraft time: 4,702 hours, 3,574 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 4,702 hours, 3,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22055802
- Part serial: 376
- Condition: Seized
- Location: Cargo Bay
- Part time: 4,707 hours, 3,584 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PIC REPORTED WHEN APU STARTED AND ACM COMMANDED ON THE COCKPIT FILLED WITH SMOKE. COMPLIED WITH REMOVAL AND REPLACMENT OF AIR CYCLE MACHINE TURBINE. UPON FURTHER INSPECTION FOUND NO FURTHER DAMAGE TO AIRCRAFT AND PILOT REPORTS NO INJURIES TO CREW.
